Re: Developed Ulcerative Colitis AFTER Naet treatments. by lel ..... NAET Allergy Elimination Support
Date: 12/13/2007 3:14:24 PM ( 16 years ago ago)
Can't imagine that there would be a correlation.
However, thought I would share....Some years ago, a friend of mine was suffering from ulcerative colitis. Came on anytime she was under stress. Based on some research I was doing at the time, had her do a course of Pepto Bismol. The Bismuth in Pepto (and some knock-offs) affects particular gut bacteria that are implicated in this form of colitis.
Part of what made me make the connect was that her boyfriend developed ulcerative colitis shortly after they broke up. Very odd, since it really isn't that common. Based on the research I was doing and the thought, and on 'the boyfriend link', thought there may be an infectious agent causing the condition, Anyway, it has been years now and she has never had another attack.
A word of caution though, Bismuth in high doses can be toxic.
If I was suffering from UC, I would do a short Pepto trial (Which is what she did.) and see what happens. She never had to do any more than initial trial. I had anticipated having to do more research for her if it kicked it down but not out but never needed to. It's been about 8-10 years since her last trouble with UC and she was getting attacks quite frequently.
Good luck. Please update us with how you're doing.
All the Best,
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=1062129